# SDR SWAA2023031395748

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE 727H-727J HAS CORROSION AROUND MULTIPLE FASTNER HOLES. MARKED.<[01] REMOVE SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727H-727J. MATERIAL REMAINING THICKNESS .020. PART REQUIRE TO BE REPLACE. ALL WORK REFERENCE TO SRM 50-00-53-1A-2. SEE WORK CAPTURE #TTG8Q00HGST0 FOR PART BEING REPLACE.;[02] VERIFIED PART REPLACEMENT ON #TTG8Q00HGST0
